Patient :Last Tuesday I was put on a SSRI for social anxiety. I went from 25mg for 6 days and on Monday I went to a full dose of 50mg. The side effects came more harsh, but I started having chest pain right above my breast bone in my left side, I became extremely dizzy even when I was sitting. I cannot sleep and when I do I wake up feeling shaky. I have not been myself, and I cannot see my doctor until April 17th, so I want to withdrawl myself from Zoloft. I haven't been taking it long so it could possibly not be as bad as some of the other stories I've read. I'm currently taking high blood pressure medication and my blood pressure had been ranging from 130-140/80-88 since I was put on this medication. I am 20 years old.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.